MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. RIO¿ DRUG RECONSTITUTION TRANSFER DEVICE; ADMINISTRATION SETS AND ACCESSORIES

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. RIO¿ DRUG RECONSTITUTION TRANSFER DEVICE; ADMINISTRATION SETS AND ACCESSORIES
Catalog Number VB-20
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the device was requested to be returned for evaluation, it has not been received.Without the returned device, a probable cause is unable to be determined.
 
Event or Problem Description
It was reported, that on an unknown date, a rio¿ drug reconstitution transfer device was found to have leaked during patient use.The report states that the "primary rn attempted to administer iv meropenem using rio device, however significant amount of leaking around device where it attaches to saline bag occurred each time.The rn attempted 3 times with all new supplies each time." there was no patient harm reported.
 
Additional Manufacturer Narrative
The reported complaint of a leak could not be confirmed.Without the return of the sample a comprehensive review cannot be performed and a probable cause cannot be determined.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
Additional information received from the customer stating this issue was a user error, they were removing the rubber port plug instead of spiking through it.

Brand Name
RIO¿ DRUG RECONSTITUTION TRANSFER DEVICE
Common Device Name
ADMINISTRATION SETS AND ACCESSORIES
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21280369
Report Number9617594-2025-00209
Device Sequence Number18476639
Product Code LHI
UDI-Device Identifier00887709120594
UDI-Public(01)00887709120594(17)290301(10)13952528
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192154
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVB-20
Device Lot Number13952528
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer02/07/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IV MEROPENEM AND SALINE 0.9% NSS (100ML) UNK MFR.
Patient SexUnknown